Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1997

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | K | L | M | O | P | R | S | T
Number of items: 42.


Al-Hamad, A. and Hayes, L. and Flowerdew, R. T. N. (1997) Migration of the elderly to join existing households: evidence from the household SAR. Environment and Planning A, 29 (7). pp. 1243-1255. ISSN 0308-518X

Arora, Vipin and Lahiri, Partha and Mukherjee, Kanchan (1997) Empirical Bayes estimation of finite population means from complex surveys. Journal of the American Statistical Association, 92 (440). pp. 1555-1562. ISSN 0162-1459


Blower, Gordon (1997) Bilinear forms on vector Hardy spaces. Glasgow Journal of Mathematics, 39. pp. 371-378.

Blower, Gordon (1997) Complete polynomial bounds for matrices. The Quarterly Journal of Mathematics, 48 (1). pp. 11-15. ISSN 0033-5606

Bound, J. P. and Francis, Brian J. and Harvey, P. W. (1997) Neural tube defects 1974-96: down but not out. Archives of Disease in Childhood, 76 (3). F214. ISSN 0003-9888

Bound, John P. and Harvey, Peter W. and Francis, Brian J. and Awwad, Fuad and Gatrell, Tony (1997) Involvement of deprivation and environmental lead in neural tube defects : a matched case-control study. Archives of Disease in Childhood, 76 (2). pp. 107-112. ISSN 0003-9888


Chetwynd, Amanda G. and Rhodes, S. J. (1997) Avoiding multiple entry arrays. Journal of Graph Theory, 25 (4). pp. 257-266. ISSN 0364-9024

Chetwynd, Amanda G. and Rhodes, Susan J. (1997) Avoiding partial Latin squares and intricacy. Discrete Mathematics, 177 (1-3). pp. 17-32. ISSN 0012-365X


Dales, H.G. and Loy, Richard J. (1997) Uniqueness of the norm topology for Banach algebras with finite-dimensional radical. Proceedings of the London Mathematical Society, 74 (3). pp. 633-661. ISSN 0024-6115

Dales, H.G. and Runde, Volker (1997) Discontinuous homomorphisms from non-commutative Banach algebras. Bulletin of the London Mathematical Society, 29 (4). pp. 475-479. ISSN 0024-6093

Dixon, Mark J. and Coles, Stuart G. (1997) Modelling association football scores and inefficiencies in the football betting market. Journal of the Royal Statistical Society: Series C (Applied Statistics), 46 (2). pp. 265-280. ISSN 0035-9254


Francis, Brian (1997) The use of visualisation in the examination of work and life histories. In: Visualization and modelling :. Academic Press, New York. ISBN 978-0122277382


Garside, S. and Lindveld, K. and Whittaker, J. (1997) Tracking and predicting a network traffic process. International Journal of Forecasting, 13. pp. 51-61.


Hayes, L. and Al-Hamad, A. (1997) Residential movement into elderly person households: evidence from the 1991 sample of anonymised records. Environment and Planning A, 29 (8). pp. 1433-1447. ISSN 0308-518X

Haywood, J. and Tunnicliffe Wilson, G. (1997) Fitting time series models by minimising multistep-ahead errors: a frequency domain approach. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (1). pp. 237-254. ISSN 1369-7412

Henderson, M. and Chetwynd, Amanda G. (1997) Electron microscopy and digital image analysis. Today's Life Science. pp. 22-29. ISSN 1033-6893


Kelsall, J. E. and Samet, J. M. and Zeger, S. L. and Xu, J. (1997) Air pollution and mortality in Philadelphia, 1974-1988. American Journal of Epidemiology, 146 (9). pp. 750-762. ISSN 1476-6256


Lamb, Rob and Beven, Keith and Myrabø, S. (1997) Discharge and water table predictions using a generalized TOPMODEL formulation. Hydrological Processes, 11 (9). pp. 1145-1167. ISSN 1099-1085

Lamb, Rob and Beven, Keith J. (1997) Using interactive recession curve analysis to specify a general catchment storage model. Hydrology and Earth System Sciences, 1 (1). pp. 101-113. ISSN 1027-5606

Ledford, A. W. and Tawn, J. A. (1997) Modelling dependence within joint tail regions. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (2). pp. 475-499. ISSN 1369-7412

Leech, Geoffrey and Francis, Brian and Xu, Xunfeng (1997) The odds in favour of the genitive : a study of gradience in English. In: The Locus of meaning : papers in honour of Yoshihiko Ikeganu. Kuroshi, Tokyo. ISBN 9784874241479

Lincoln, Mark and Towers, David (1997) The Frattini p-subalgebra of a solvable Lie p-algebra. Proceedings of the Edinburgh Mathematical Society, 40 (1). pp. 31-40. ISSN 0013-0915

Liu, Y X and Hu, Z Y and Zou, R J and Ockleford, C D (1997) Identification of secretion sites of tissue plasminogen activator and plasminogen activator inhibitor type-1 in basal plates of human and rhesus monkey placentae. Chinese Science Bulletin, 42 (12). pp. 1030-1033. ISSN 1001-6538


Mukherjee, Kanchan and Majumdar, Suman (1997) Asymptotics of some empirical functionals under long range dependence. Sankhya - Series A, 59. pp. 88-101. ISSN 0581-572X


Oskrochi, Gholam and Davies, R. B. (1997) An EM-type algorithm for multivariate mixture models. Statistics and Computing, 7 (2). pp. 145-151. ISSN 0960-3174

Oskrochi, Gholam and Davies, R. B. (1997) Stayers in mixed Markov renewal models. Computational Statistics and Data Analysis, 25 (4). pp. 453-464.


Power, S. C. and Heffernan, D. (1997) Limits of sums of digraph algebras with reduced digraphs having two vertices. International Journal of Mathematics, 8 (1). pp. 61-82. ISSN 1793-6519

Power, Stephen C. and Donsig, A. P. (1997) Homology for operator algebras IV: n the regular classifications of limits of 4-cycle algebras. Journal of Functional Analysis, 150 (1). pp. 240-287. ISSN 0022-1236

Power, Stephen C. and Katavolos, A. (1997) The Fourier binest algebra. Mathematical Proceedings of the Cambridge Philosophical Society, 122 (3). pp. 525-539. ISSN 0305-0041

Power, Stephen C. and Laurie, C. (1997) On the C*-envelope of approximately finite-dimensional operator algebras. Mathematica Skandinavika, 80. pp. 107-124.


Robinson, M. E. and Tawn, J. A. (1997) Statistics for extreme sea-currents. Journal of the Royal Statistical Society: Series C (Applied Statistics), 46 (2). pp. 183-205. ISSN 0035-9254

Robinson, Michael E. and Tawn, Jonathan A. (1997) Response to letter to the editor on Robinson and Tawn. Journal of the Royal Statistical Society: Series C (Applied Statistics), 46. ISSN 0035-9254


Silman, A. and Bankhead, C. and Rowlingson, B. and Brennan, P. and Symmons, D. and Gatrell, A. C. (1997) Do new cases of rheumatoid arthritis cluster in time or in space? International Journal of Epidemiology, 26 (3). pp. 628-634. ISSN 1464-3685

Smith, R. L. and Tawn, J. A. and Coles, S. G. (1997) Markov chain models for threshold exceedances. Biometrika, 84 (2). pp. 249-268. ISSN 1464-3510

Soothill, Keith and Francis, Brian (1997) Sexual reconvictions and the Sex Offenders Act 1997 part 2. New Law Journal, 147 (6807). pp. 1324-1325.

Soothill, Keith L. and Francis, Brian J. (1997) Sexual reconvictions and the Sex Offenders Act 1997 part 1. New Law Journal, 147 (6806). pp. 1285-1286.

Soothill, Keith L. and Francis, Brian J. and Ackerley, Elizabeth (1997) The value of finding employment for white-collar ex-offenders: a twenty-year criminological follow-up. British Journal of Criminology, 37 (4). pp. 582-592. ISSN 1464-3529

Soothill, Keith L. and Francis, Brian J. and Sanderson, Barry (1997) A cautionary tale: the sex offenders act 1997, the police and cautions. Criminal Law Review. pp. 482-490. ISSN 0011-135X

Stewart, T. H. M. and Henderson, Robin and Grayson, H. and Opelz, G. (1997) The reduced incidence of rectal cancer, compared to gastric and colonic cancer, in a population of 73,076 men and women chronically immunosupressed. Clinical Cancer Research, 3 (1). pp. 51-55. ISSN 1078-0432


Taylor, James and Whittaker, Joseph and Young, Peter and Chotai, Arunkumar (1997) Forecasting and control of interurban traffic networks using a state space formulated traffic model. In: International Federation of Automatic Control 8th symposium on Transportation systems :. .

Towers, David (1997) On modular* subalgebras of a Lie algebra. Journal of Algebra, 190 (2). pp. 461-473. ISSN 0021-8693

Towers, David and Bowman, Kevin (1997) Higher-order Bernstein algebras given by symmetric bilinear forms. Linear Algebra and its Applications, 252 (1-3). pp. 71-79. ISSN 0024-3795

This list was generated on Mon Jun 18 06:50:13 2018 BST.